# SDR ASOA2015060913072

- Difficulty date: May 28, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,582 hours, 28,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT WITH CORROSION ON LT PRESSURE SILL AT FS 499, LBL 47, TOP AND BOTTOM .  REPAIRED IAW REO:601R-53-41-1913.
